MathSciNet Relay Station
MathSciNet bibliographic data
MR389687 06A20
Gaskill, H. S.; Platt, C. R. Sharp transferability and finite sublattices of free lattices. Canad. J. Math. 27 (1975), no. 5, 1036–1041.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement